Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sleepyboy95

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About sleepyboy95

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I responded to your message! Hello, I've sent a reply back, i f you could get back to me again I would sincerely appreciate it!
  2. Hello, I have suffered cystic acne for many years and I've started Accutane on February 2nd as my last resort. However, 5 days later I had to stop due to the extreme fatigue and joint pain that I've experienced. It's been 10 days since my last pill, and all my side effects are gone such as dry eyes and fatigue, but it seems that my joint pain is still there. I was very healthy before accutane, but now I have trouble walking on the stairs. I've been taking fish oil for a while but it doesn't
×